Dry Mouth


#1
Hi
Is anyone suffering apart from the normal Parkinsons sympyoms with a constantly dry mouth and tongue 24/7.
My medication are Madopar 200mg Entapone Madopar125mgCL.
Any body have this problem?

jiveace

#2
Hi,

If it's any help, many of the meds I have tried, particularly Mirapexin, gave me a dry mouth for a while, but this has always worn off as time has gone on. I have thought to myself that this is the meds working, only my theory because as a symptom of Pd I salivate loads, particularly at night, and the meds seem to control this. Hopefully this won't last you forever.

All the best,

Chris

#3
yes, and it can cause problems with teeth as saliva protects them from decay

#4
Thanks to those who replied
jiveace

#5
I must admit I'm getting a lot of that lately and I just started Half Sinimet CR 125mg. I think these tablets do dehydrate you and you need to drink plenty of water but slowly.